# SDR SIMA200209411

- Difficulty date: February 27, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP8 INSPECTION, FOUND GROUNDING POINTS TO RADOME ON FORWARD PRESSURE BULKHEAD HAVE PITTING CORROSION.  REPAIRED LOWER RIGHT GROUNDING POINT ON FORWARD PRESSURE BULKHEAD ER-1 IAW ATR42 SRM 53-11-10.  (M)
